# SDR ASAA2012092293003

- Difficulty date: September 22, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 61,580 hours, 33,748 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654580734
- Condition: Cracked
- Location: Bs 291.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R-1 HINGE CUTOUT INSP, FOUND STA 291.5, STR 9R INTERCOSTAL ATTACH ANGLE APPEARS TO BE CRACKED.  ACFT GROUNDED.  R & R WITH NEW INTERCOSTAL ATTACH ANGLE IAW SRM-51-40-02, PGS 2, 10 & 30.
